Doctor insights on:
Weaning Off Sertraline
I am about to wean off sertraline 75mg daily under Dr supervision, but I'm scared of discontinuation syndrome. Any advice on how to reduce this?
Taper slowly: A slow taper is key. May patients tolerate a 50% reduction for 3-5 days, then another 50% reduction for 3-5 days, etc. If withdrawal symptoms occur, the dose can be increased to relieve those symptoms and then a slow taper can begin again. Your physician will help you do this safely. ...Read more
Unlikely: I have never heard of this as a side effect of coming off of any of the antidepressants and cannot think of any mechanism by which it would occur. Then again, things like this don't get studied. I could not find a single case report in my available resources. Best wishes. ...Read moreSee 1 more doctor answer
I am going to start weaning myself off sertraline, under the care of a physician. I am on 75mg 1x daily. Is there anything I can do to help withdrawls?
Stopping sertraline: Do make sure you are being monitored for the symptoms that got you on sertraline in the first place. Most likely you've had significant depression and/or anxiety. Stopping sertraline is a complex clinical decision to be discussed with your doctor. You should not have withdrawal if tapering is done with careful medical/psychological supervision. I hope this helps. Best wishes. ...Read more
I want to wean off the Sertraline to see if it's a cause for the chronic hives w occasional angiodema. Can anyone reco a safe taper wout withdrawal. ?
Missing Diagnosis: You might be suffering from a condition called chronic idiopathic urticaria (hives) and angioedema (swelling). If your symptoms have been persistent for >6 weeks with no identifiable trigger this could be the problem. This condition is not due to any medication or food triggers. This is a diagnosis of exclusion so see an Allergist in order to determine cause of symptoms and recommend treatment. ...Read more
I weaned from 50 mg to 25 mg of sertraline , 6 days after taking 25 mg i stopped completely im on day 3 of sertraline free, will I have side effects?
Most people tolerate: a reduction of 50% of dose followed in 3 days by another 50% reduction for 3 days, then discontinuation. Some require slower reduction. Withdrawal effects include dizziness, stomach cramps, nausea, tingling, sweating. If they occur, raise dose a little and then withdraw more slowly. Discuss with your prescriber and watch for return of original target symptoms. Best regards for relief. ...Read more
Is there anything I can do to help with dizziness from reducing my sertraline dose? I am doing a slow wean from 75 to 62.5mg for 2 weeks.
I am taking Buproprion 100mg sr and 25mg Sertraline. I do not like how I have been feeling after since starting the Bup. How do I wean myself off?
I've been on sertraline for 5 years. I'm being weaned off it and having side effects like nausea. How long will they last and what can I do to help?
As above: It depends on how much u were taking , if u wean u self off gradually by cutting u dose by 25 percent every 4 days most likely u will succeed in weaning u self off. ...Read more
- Talk to a doctor live online for free
- How to wean off zoloft 50mg?
- How to wean off zoloft 25mg?
- Weaning off amitriptyline 10mg
- Ask a doctor a question free online
- How to wean off wellbutrin xl 150?
- How to wean yourself off wellbutrin?
- Weaning off nortriptyline
- How to wean off risperidone?
- Talk to a neurologist online